Abelian product of free Abelian and free Lie algebras


Creative Commons License

Ozkurt Z. , EKİCİ N.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.47, no.2, pp.331-337, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.15672/hjms.2017.455
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.331-337

Abstract

Let Fn be a free Lie Algebra of finite rank n and A be a free abelian Lie algebra of finite rank m >= 0. We investigate the properties of the generating sets and subalgebras of the abelian product A *(ab) Fn. Moreover these properties are used to solve the membership problem for A *(ab) Fn.